# SDR DALA12007903127

- Difficulty date: September 1, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N327NB
- Make and model: Airbus A319-114
- Aircraft serial: 1501
- Aircraft time: 31,153 hours, 16,261 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UTILITY AREA, AFT RT DOOR SILL BETWEEN FR 66 AND FR 69 HAS CORROSION.  REMOVED CORROSION IAW SRM 51-74-00.   FOUND TO BE OUT OF LIMITS IAW SRM 53-41-14, FIG 101.  ACCOMPLISHED REPAIR AT FR 66 IAW SRM 53-41-14, FIG 201, SRM 53-41-14, FIG 201 AND ER/A505943-14.
